2 replies to this topic
Posted 18 December 2012 - 08:05 PM
I've been on the regimen for about 6 months now. My skin is still very dry so I moisturize a lot! But I've noticed that my face almost burns when I do the regimen. After I apply the BP and moisturizer, my skin looks really really red, almost like it's sunburned. It's horrible. My face isn't clear yet so I want to continue doing the regimen. Any advice? Should I use less BP or what?
Posted 18 December 2012 - 08:59 PM
I would try using BP only once a night, works for me, keeps my skin clear, also, make sure your not using too much, try putting the BP in the fridge too, it feels a bit nicer on the skin, and sooths it a bit I guess.
Posted 18 December 2012 - 09:02 PM
this happened to me. try putting evening primrose oil on. it will reduce the redness by a lot. or use zinc oxide instead of bp. google it on ncbi. it was just as effective as bp in one study over an 8 week period but it didnt cause any of the redness and dryness the bp does.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users